# SDR FDEA201203261106

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARK ON FRAME FLANGE AT BS 1280 AND STR 14R.  REPAIRED IAW SRM 53-00-07 REPAIR 3, FIG 201 REV.105. REPAIR IS CLASSIFIED AS MAJOR.
